Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    MJJ23 is offline Junior Member
    Join Date
    Dec 2004
    Posts
    54

    Sustanon 250 question

    I just started my first cycle of Sustanon 250 and Dbol . I did my first injection last night and did not have any pain at all. My quad feels great. I have heard from many people that their leg gets really tight the next day and their in pain. Before my injection I sat in the hot tub to relax my quads and I also warmed the up oil. Do you think these percations I took before my injection helped or could my gear be fake? I posted my pics in the steroid picture forum and I was told they were legit. Any help is greatly appreciated. Here is the link.

    Real of fake Sustanon 250

  2. #2
    crane's Avatar
    crane is offline Associate Member
    Join Date
    Jun 2004
    Location
    central gerzy
    Posts
    485
    i am sure anything like that would help.
    i never gotten any real pain just some soreness. maybe just use your glutes if your worried about walking funny.

  3. #3
    Diesel's Avatar
    Diesel is offline Anabolic Member
    Join Date
    Dec 2002
    Location
    Mental Institution
    Posts
    2,293
    Heating the oil up and sitting in the hot tub def. helped you out.

    I usually inject after taking a shower......

  4. #4
    absolutebob is offline Associate Member
    Join Date
    Dec 2004
    Posts
    310
    Yes all the things you did would help. You might even want to try sitting on a heating pad after injection, for that will help also.

  5. #5
    G-1000's Avatar
    G-1000 is offline Cycle King/AR-Hall of Famer/RETIRED
    Join Date
    Nov 2004
    Posts
    14,426
    Blog Entries
    1
    guys he said he has no pain and would like to know why not.

    some times it takes 2 day befor you feel it. also how much did you shoot the amount of gear makes a bif diff

  6. #6
    mkrulic is offline Anabolic Member
    Join Date
    Sep 2003
    Posts
    2,482
    In addition to what gsxxr said, I usually don't start feeling pain from shots until about the 6th week. That is the shots don't bother me until I repeated shove needles in my muscles.

  7. #7
    MJJ23 is offline Junior Member
    Join Date
    Dec 2004
    Posts
    54
    Thank you all for your help. I was worried my gear might have been fake since I didn't get the reaction most have. However it might just take a couple days like GSXXR said. I shot 100mg of Sustanon , using 22g 1.5" needle.
    300mg Sustanon week 1-10: 100mg every mon-wed-fri
    25mg Dbol ED week 1-4

  8. #8
    1Leader's Avatar
    1Leader is offline Associate Member
    Join Date
    Jan 2005
    Location
    In a Power Rack
    Posts
    151
    Jab last night also no pain even today,used 25g 1.5"

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •